Alert archive / New Mexico / Tornado Warnings in 2023

Tornado Warning 20, NWS Albuquerque, NM

October 2, 2023Colfax County, Union County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Oct 2, 2023, 4:32 PM MDT for Colfax County, Union County, New Mexico. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2023, 4:32 PM MDT (22:32 UTC)
Expired
Oct 2, 2023, 4:48 PM MDT
In force
16 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Colfax County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 211 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 1:03 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

195 
WFUS55 KABQ 022232
TORABQ
NMC007-059-022315-
/O.NEW.KABQ.TO.W.0020.231002T2232Z-231002T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
432 PM MDT Mon Oct 2 2023

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  West central Union County in northeastern New Mexico...
  East central Colfax County in northeastern New Mexico...

* Until 515 PM MDT.
    
* At 431 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northwest of Farley, or 25 miles east of
  Springer, moving northeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  west central Union and east central Colfax Counties.

This includes Highway 64 between Mile Markers 379 and 381.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3635 10413 3645 10425 3677 10393 3657 10371
TIME...MOT...LOC 2231Z 228DEG 20KT 3645 10414 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

44
1 follow-up statement
737 
WWUS55 KABQ 022248
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
448 PM MDT Mon Oct 2 2023

NMC007-059-022258-
/O.CAN.KABQ.TO.W.0020.000000T0000Z-231002T2315Z/
Union-Colfax-
448 PM MDT Mon Oct 2 2023

...THE TORNADO WARNING FOR WEST CENTRAL UNION AND EAST CENTRAL COLFAX
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.

LAT...LON 3635 10413 3645 10425 3677 10393 3657 10371
TIME...MOT...LOC 2242Z 228DEG 20KT 3651 10405 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Oct 2, 2:57 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Oct 2, 2:57 PM MDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
257 PM MDT Mon Oct 2 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 254 PM MDT Mon Oct 2 2023

The threat of severe thunderstorms and flash flooding will continue
in central and eastern New Mexico through the evening hours. A cold
front will cross the state overnight and drop temperatures to a few
degrees below seasonal averages. Seasonal temperatures and mostly
dry weather will prevail through the weekend although a few showers
and storms are possible in southern New Mexico each afternoon.

&&

.SHORT TERM...
(This evening through Tuesday night)
Issued at 254 PM MDT Mon Oct 2 2023

There is an ongoing threat of severe weather across eastern NM
stretching westward to the central mountain chain and into the Rio
Grande Valley. A severe thunderstorm watch is in effect for counties
along and east of the central mountain chain for this afternoon to
at least 8pm MDT. Ground based observations show a juicy boundary
layer across eastern NM up to the eastern slopes of the central
mountain chain where Td's are in the low to mid 60s. This is thanks
to southeasterly return flow pushing Gulf moisture into the region.
This moisture does stretch into the Rio Grande Valley where 40s to
50s dewpoints are being observed. All of this low level moisture
underlays an approaching SW-NE oriented jetmax pushing over AZ/NM in
association with a 554dm H5 closed low centered near Salt Lake City,
UT. All told, the abundant moisture is supporting 2000 - 3500 J/kg
SBCAPE (1000-2000 J/KG MLCAPE) and 30-50kt bulk shear. Much of the
shear across western NM will be unidirectional, with a directional
shear component across the eastern plains. This supports a few
supercellular thunderstorms developing this afternoon, and tornado
or two cannot be ruled out over eastern NM. HiRes CAMS support
discrete cells capable of severe hail and winds evolving and
congealing into clusters or lines across eastern NM late this
afternoon and evening. Meanwhile, scattered convection ongoing along
and west of the Rio Grande Valley will steadily advance eastward
into the Rio Grande Valley this afternoon. Given dry air intrusion
and overall less surface moisture to work with, these storms will be
less capable of severe weather, but cannot rule out strong erratic
wind gusts. This activity will clear out first this evening near the
6pm hour. Convection over eastern NM will last the longest, not
entirely clearing out into TX until past 9pm. And finally, given
yesterday's relatively heavy rainfall and today's repeated rounds of
thunderstorms, there is a flash flood risk across the Hermit's
Peak/Calf Canyon burn scar. A flood watch is out for this threat
into this evening.

The aforementioned closed low will open with a secondary shortwave
trough rounding into western NM tonight. A Pacific cold front will
accompany this feature bringing in cooler and drier air into western
NM to the Rio Grande Valley tonight. This airmass will struggle to
reach east of the central mountain chain, leaving the abundant low
level moisture in place. Another round of low clouds across the
eastern plains looks likely for Tuesday morning. Light to breezy
southwest to westerly winds will push this drier air into the
eastern plains by Tuesday afternoon, beginning a pleasant stretch of
dry Fall weather heading into the long term period.

&&

.LONG TERM...
(Wednesday through Sunday)
Issued at 254 PM MDT Mon Oct 2 2023

A weak, positively tilted trough will cross the state on Wednesday.
The airmass in place should be too dry for precipitation, but a
slight increase of winds is possible as it moves through. A backdoor
front will move southwestward in the wake of the wave and the
convergence along the east slopes of the Sangre de Cristo mountains
could generate a few showers there around Wednesday evening. Dry,
westerly flow will allow the seasonal temperatures and mostly dry
weather to continue into the late week timeframe. Another, stronger,
backdoor cold front will push down the eastern plains Friday night.
PWATs of 0.75" to 1" could be enough to generate some showers and
storms in the high terrain of southern NM Friday afternoon and
evening. Very weak flow could allow the front to push all the way
through the Continental Divide and increase moisture in its wake.
Breezy east canyon winds could impact the Albuquerque metro area
with its passage. Ensemble guidance is in good agreement that
ridging will persist over The Great Basin this weekend. Sufficient
moisture looks to remain under the ridge for isolated showers and
storms in the high terrain of western and southern NM.

&&

.AVIATION...
(18Z TAFS)
Issued at 1140 AM MDT Mon Oct 2 2023

Low cigs with patchy MVFR/IFR remains across parts of the eastern
plains this hour, steadily clearing out. Convective activity with
shra and ts are developing along and west of the the Rio Grande
Valley at the same time. Thunderstorm activity will become more
focused along and east of the Rio Grande Valley as we head into
the afternoon however. Storm motions will be very fast to the
N/NNE at 35 to 45 mph with gusty winds and brief and localized
MVFR conditions accompany these cells. Some of these storms could
become severe producing gusts surpassing 50kts and hail in
isolated spots this afternoon across eastern NM. Strong gusts out
of the S/SSW have also begun and are expected to peak 35 to 45
knots across western and central NM. Prevailing winds across the
eastern plains will be slightly less in strength and more S/SSE.
Winds turn swly to wly behind a cold front pushing in from AZ this
evening and tonight. Low-level Gulf moisture will remain
entrenched across the eastern plains tonight allowing for another
round of LIFR/IFR cigs to develop tonight into Tuesday morning.

&&

.FIRE WEATHER...
Issued at 254 PM MDT Mon Oct 2 2023

Severe weather with strong wind gusts and large hail with pockets of
locally heavy rainfall is the rule today. The severe weather threat
focuses across the eastern plains zones this afternoon and evening.
Peak gusts of 35 to 45 mph from prevailing winds will be common
today, with stronger gusts reaching to 50+ kts possible from severe
storms across the eastern plains. A cold front will bring a westerly
wind shift into western NM, accompanied by drier air pushing to the
Rio Grande Valley. Gulf moisture will linger across eastern NM until
Tuesday afternoon. The drier westerly winds push through eastern NM
thereafter. No fire weather concerns Wednesday and Thursday with
weak winds and dry weather. A backdoor cold front is favored to
bring a northerly to easterly wind shift and higher moisture into
eastern NM by Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  42  67  39  69 /  20   0   0   0
Dulce...........................  35  64  27  68 /  60  10   0   0
Cuba............................  39  63  36  66 /  40   0   0   0
Gallup..........................  35  68  31  70 /   0   0   0   0
El Morro........................  34  65  33  68 /   5   0   0   0
Grants..........................  35  69  31  71 /   5   0   0   0
Quemado.........................  36  68  35  70 /   0   0   0   0
Magdalena.......................  43  73  41  71 /   5   0   0   0
Datil...........................  37  69  39  69 /   0   0   0   0
Reserve.........................  38  73  35  76 /   0   0   0   0
Glenwood........................  47  77  47  80 /   0   0   0   0
Chama...........................  34  58  30  62 /  70  10   0   0
Los Alamos......................  44  63  44  66 /  60   0   0   0
Pecos...........................  43  64  42  67 /  80   0   0   0
Cerro/Questa....................  35  63  26  65 /  90   5   0   0
Red River.......................  34  58  27  61 / 100   5   0   0
Angel Fire......................  35  58  23  60 / 100   0   0   0
Taos............................  41  65  33  67 /  90   5   0   0
Mora............................  40  64  36  64 /  90   0   0   0
Espanola........................  46  71  39  74 /  70   0   0   0
Santa Fe........................  45  65  44  67 /  70   0   0   0
Santa Fe Airport................  44  68  41  70 /  60   0   0   0
Albuquerque Foothills...........  49  72  49  75 /  30   0   0   0
Albuquerque Heights.............  49  73  46  76 /  20   0   0   0
Albuquerque Valley..............  49  75  46  77 /  20   0   0   0
Albuquerque West Mesa...........  50  73  48  76 /  20   0   0   0
Belen...........................  48  76  42  78 /  10   0   0   0
Bernalillo......................  49  74  44  77 /  30   0   0   0
Bosque Farms....................  48  75  41  77 /  20   0   0   0
Corrales........................  50  74  45  77 /  30   0   0   0
Los Lunas.......................  49  75  43  77 /  20   0   0   0
Placitas........................  48  69  46  73 /  40   0   0   0
Rio Rancho......................  49  73  46  76 /  30   0   0   0
Socorro.........................  50  79  46  79 /   5   0   0   0
Sandia Park/Cedar Crest.........  45  64  44  67 /  40   0   0   0
Tijeras.........................  45  67  44  71 /  40   0   0   0
Edgewood........................  43  68  39  71 /  50   0   0   0
Moriarty/Estancia...............  42  70  35  73 /  40   0   0   0
Clines Corners..................  43  68  39  70 /  60   0   0   0
Mountainair.....................  45  69  40  72 /  20   0   0   0
Gran Quivira....................  46  71  41  73 /  20   0   0   0
Carrizozo.......................  53  76  50  77 /  20   0   0   5
Ruidoso.........................  50  69  46  71 /  20   0   0  10
Capulin.........................  49  66  39  63 /  70   5   0   0
Raton...........................  47  70  39  67 /  80   5   0   0
Springer........................  49  71  39  69 /  80   0   0   0
Las Vegas.......................  45  68  40  69 /  90   0   0   0
Clayton.........................  55  74  48  68 /  80  10   0   0
Roy.............................  52  71  44  69 /  90   5   0   0
Conchas.........................  58  76  45  74 /  80   5   0   5
Santa Rosa......................  55  74  44  71 /  80   0   0   5
Tucumcari.......................  58  79  46  74 /  80   5   0  10
Clovis..........................  59  80  53  76 /  80  10  10  30
Portales........................  61  82  54  78 /  80  10  10  30
Fort Sumner.....................  60  79  49  77 /  70   5   0  10
Roswell.........................  63  89  59  87 /  60   5   5  20
Picacho.........................  53  80  49  79 /  50   0   0  10
Elk.............................  51  77  48  79 /  50   0   0  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for NMZ214-215.

&&

SHORT TERM...24
LONG TERM....16
AVIATION...24

In the hours before

Special weather statement, Oct 2, 3:01 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT Mon Oct 2 2023

NMZ236-238-022130-
Chaves County Plains-Roosevelt County-
301 PM MDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES THROUGH 330 PM MDT...

At 301 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kenna, or 37 miles southwest of Portales, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elida and Kenna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central New Mexico.

&&

LAT...LON 3369 10371 3373 10392 3402 10391 3397 10359
TIME...MOT...LOC 2101Z 190DEG 14KT 3379 10380

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Oct 2, 3:05 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
305 PM MDT Mon Oct 2 2023

NMZ238-022130-
Chaves County Plains-
305 PM MDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHAVES COUNTY
THROUGH 330 PM MDT...

At 304 PM MDT, Doppler radar was tracking a severe thunderstorm near
Maljamar, or 30 miles west of Lovington, moving northeast at 25 mph.
This storm will send strong winds northward over southeast Chaves
County, as well as some hail and heavy rain.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central Chaves
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.

&&

LAT...LON 3309 10377 3303 10376 3296 10377 3297 10396
TIME...MOT...LOC 2104Z 241DEG 21KT 3285 10386

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

44
Local storm report, Oct 2, 3:17 PM MDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
317 PM MDT Mon Oct 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     Hail             2 E San Antonio         35.63N 105.20W
10/02/2023  E1.00 inch       San Miguel         NM   Public

            Copious amounts of nickel to quarter sized
            hail required NMDOT snow plows to be
            dispatched along Interstate 25.

&&

BTS
Local storm report, Oct 2, 3:45 PM MDT, 47 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Albuquerque NM
345 PM MDT Mon Oct 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tornado          1 NNW Sapello           35.79N 105.26W
10/01/2023                   San Miguel         NM   Emergency Mngr

            CORRECTION TO PREVIOUS TORNADO LSR - In
            coordination with San Miguel Co EM a damage
            assessment found damage to a roof of one
            house, overturned chicken coop, and power
            poles downed between Escondido Lane and
            Wyatt Dr intersecting county road A1. Roof
            damage to the home was consistent with EF-0
            damage indicator with 85 mph winds. Tornado
            path length 2 miles and 50 yards wide.

&&

OVERPECK
Special weather statement, Oct 2, 3:54 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT Mon Oct 2 2023

NMZ234>236-022230-
Roosevelt County-Curry County-Quay County-
354 PM MDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROOSEVELT...
SOUTHWESTERN QUAY AND SOUTHWESTERN CURRY COUNTIES THROUGH 430 PM
MDT...

At 354 PM MDT, Doppler radar was tracking a strong thunderstorm near
Melrose, or 27 miles east of Fort Sumner, moving north at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Melrose, Ragland, Mcalister, and Forrest.

This includes Highway 60 between Mile Markers 351 and 365.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central New Mexico.

&&

LAT...LON 3435 10361 3437 10385 3491 10389 3489 10346
TIME...MOT...LOC 2154Z 181DEG 44KT 3445 10374

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Oct 2, 3:56 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
356 PM MDT Mon Oct 2 2023

NMZ228-229-022230-
Far Northeast Highlands-Northeast Highlands-
356 PM MDT Mon Oct 2 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN MIGUEL AND
SOUTHEASTERN MORA COUNTIES THROUGH 430 PM MDT...

At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Watrous, or 17 miles east of Las Vegas, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Valmora and Shoemaker.

This includes the following highways...
 Interstate 25 near Mile Marker 373.
 State Road 104 between Mile Markers 10 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.

&&

LAT...LON 3550 10485 3558 10504 3587 10490 3576 10460
TIME...MOT...LOC 2156Z 206DEG 18KT 3561 10491

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 6:40 PM MDTSpecial Weather StatementABQCurry35 min
Oct 1, 6:54 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt54 min
Oct 1, 9:12 PM MDTSpecial Weather StatementABQChaves33 min
Oct 1, 9:19 PM MDTSpecial Weather StatementABQChaves26 min
Oct 1, 9:43 PM MDTSpecial Weather StatementABQColfax32 min
Oct 1, 9:48 PM MDTSpecial Weather StatementABQChaves27 min
Oct 2, 12:59 AM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel3 hr
Oct 2, 10:56 AM MDTAreal Flood WarningABQChaves9 hr
Oct 2, 11:39 AM MDTSpecial Weather StatementABQHarding36 min
Oct 2, 12:38 PM MDTSpecial Weather StatementABQSanta Fe37 min
Oct 2, 12:40 PM MDTSpecial Weather StatementABQUnion35 min
Oct 2, 1:06 PM MDTSevere Thunderstorm WarningABQUnion39 min
Oct 2, 1:14 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 2, 1:23 PM MDTSevere Thunderstorm WarningABQMora, San Miguel52 min
Oct 2, 1:44 PM MDTSevere Thunderstorm WarningABQUnion61 min
Oct 2, 2:02 PM MDTSpecial Weather StatementABQLincoln28 min
Oct 2, 2:08 PM MDTSpecial Weather StatementABQChaves37 min
Oct 2, 2:11 PM MDTSevere Thunderstorm WarningABQMora, San Miguel31 min
Oct 2, 2:19 PM MDTSpecial Weather StatementABQSan Miguel26 min
Oct 2, 2:39 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Oct 2, 2:45 PM MDTSpecial Weather StatementABQMora30 min
Oct 2, 2:51 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora54 min
Oct 2, 2:56 PM MDTAreal Flood AdvisoryABQChaves, Lincoln3 hr
Oct 2, 2:58 PM MDTSpecial Weather StatementABQSan Miguel32 min
Oct 2, 3:01 PM MDTSpecial Weather StatementABQRoosevelt29 min
Oct 2, 3:05 PM MDTSpecial Weather StatementABQLea25 min
Oct 2, 3:11 PM MDTSevere Thunderstorm WarningABQChaves, Curry, Roosevelt28 min
Oct 2, 3:14 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves61 min
Oct 2, 3:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Oct 2, 3:51 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union54 min
Oct 2, 3:54 PM MDTSpecial Weather StatementABQCurry36 min
Oct 2, 3:56 PM MDTSpecial Weather StatementABQSan Miguel34 min
Oct 2, 4:07 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt53 min
Oct 2, 4:22 PM MDTSevere Thunderstorm Warning Considerable damage threatABQMora, San Miguel68 min
Oct 2, 4:52 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Oct 2, 4:52 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union53 min
Oct 2, 4:57 PM MDTSpecial Weather StatementABQQuay33 min
Oct 2, 4:59 PM MDTSpecial Weather StatementABQRoosevelt31 min
Oct 2, 5:10 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, Quay, San Miguel28 min
Oct 2, 5:20 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt21 min
Oct 2, 5:24 PM MDTSevere Thunderstorm WarningABQMora, San Miguel43 min
Oct 2, 5:32 PM MDTSevere Thunderstorm WarningABQUnion28 min
Oct 2, 5:46 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt37 min
Oct 2, 5:50 PM MDTSpecial Weather StatementABQUnion25 min
Oct 2, 5:53 PM MDTSpecial Weather StatementABQHarding37 min
Oct 2, 5:58 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union62 min

Nearby

Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.